# SDR UALA2011061402936

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 43,640 hours, 11,487 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ONE SEAT MOUNTED ESCAPE PATH LIGHTING MISSING FROM SEATS 1H AND 2B.  ALL OTHER EEL AND SEAT EMERGENCY LIGHTING, OPS CHECK GOOD.
